# SDR GLBA2001238

- Difficulty date: December 7, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 12,281 hours, 15,875 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 1303800101
- Part serial: 99C245
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FUEL FLOW GAUGE FAILED, REPLACED INDICATOR OPS CHECKED SYSTEM SATISFACTORY.
